# SDR DALA1135363129

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 27,272 hours, 13,907 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 FWD LUG BORE CORROSION REPAIR PER ERA 492631-14.  FOLLOW UP ACTION IS REQUIRED.  ACCOMPLISH ERA 492631-14 SECTION II AT 2000 CYCLES AFTER SECTION I AND 500 CYCLE INTERVALS THEREAFTER.  ACCOMPLISH SECTION III WITHIN 49,200 CYCLES AFTER SECTION I.
